# SDR UPS08852738

- Difficulty date: July 1, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,439 hours, 26,361 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fs 702-875 L21l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2,  GOUGE ON THE STA 702.875 LT FRAME JUST ABOVE THE UPPER SURFACE OF CUSP EXTRUSION(LONGERON 210 IN MAIN CABIN).  DRILLED HOLE TO REMOVE DAMAGE AND PLUGGED HOLE. IAW SRM 53-02-00 FIG 0 01F.
